# SDR AWXA9900146

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 967-986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, MAIN CABIN FS 967 - 986.5, RBL 18 TOP OF FLOOR SUPPORT HAS CORROSION.  REMOVED FLOOR SUPPORT DOUBLER, FABRICATED, ALODINED AND PRIMED DOUBLER IAW SRM 53-10-2 FIG 7 AND SRM 51-10-2.
